# SDR FDEA202109232396

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA83453
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK AT APROX STA 775 TO 879 AND RBL 27.50 TO LBL 27.50 CENTER FLOOR PANEL HAS   SEVERAL GOUGES/DAMAGES (MARKED). FABRICATED NEW MCD CENTER FLOOR PANEL AT APROX STA 775 TO 879 AND RBL 27.50 TO   LBL 27.50 PER FEDEX  DRAWING SRZ-25-005.
